MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL INSERTION HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US ACCULIF TL INSERTION HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 800804
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/19/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inserter sliced tubing and lost pressure.Therefore, the implant did not expand.Slicing happened when implant was rotated outside the patient body.
 
Additional Manufacturer Narrative
Lot# 06291501.Method: device history review; complaint history review; risk assessment; results: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Visual, dimensional and functional analysis could not be performed as the tl inserter was not received by the complaints department.Conclusion: one of the possible factors for tube set being cut is user applying excessive force to the inserter during implant positioning.
 
Event or Problem Description

Brand Name
ACCULIF TL INSERTION HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5432169
Report Number3004024955-2016-00014
Device Sequence Number493816
Product Code LXH
UDI-Device Identifier07613327105940
UDI-Public07613327105940
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number800804
Device Lot Number06291501
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2016
Supplement Report FDA Received Date09/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1